MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number CC TIBIAL INSERT SZ 2, 11MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Distress (2329); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10 concomitants: (b)(6), 208-01-02 - cc femoral sz 2.(b)(6), 204-30-08 - stem extension 80l x10 mm.(b)(6), 200-03-32 - one peg patella 32mm.(b)(6), 208-09-05 - cc stem ext adaptor 5 degree.(b)(6), 204-32-08 - stem extension 80l x12 mm.(b)(6), 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.
 
Event or Problem Description
Legal case ¿ usa.Patient id: (b)(6).(b)(4).Additional information received from legal on 14-nov-2023.4 jan 2024, v simms, rn - implant date: (b)(6) 2016- revision op report attached.Explant date: (b)(6) 2021, revision op report attached- the devices were implanted for approximately 4 years, 6 months.Post operative diagnosis: mechanical loosening.Revision of all components to zimmer persona revision system.Upon opening the knee joint, the femoral component was noted to be grossly loose and this was easily extracted by hand.Similarly, the patellar component was totally loose and easily pried off of the remaining patellar bone stock.Sterile dressings were applied and the patient was extubated in stable condition.Original description summary as reported via legal documentation the patient had a left knee replacement on (b)(6) 2010.Approximately 6 years and 6 months after the initial procedure the patient had the first left knee revision on (b)(6) 2016.Approximately 6 months after the first left knee revision the patient had a second left knee revision on (b)(6) 2017.After each of the left total knee replacement surgeries, the patient began to suffer from symptoms, including but not limited so synovitis with aseptic loosening, mechanical loosening, pain and lack of mobility.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.The device, cc tibial insert serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2010.Approximately 6 years and 6 months after the initial procedure the patient had the first left knee revision on (b)(6) 2016.Approximately 6 months after the first left knee revision the patient had a second left knee revision on (b)(6) 2017.After each of the left total knee replacement surgeries, plaintiff began to suffer from symptoms associated with the defects of exactech knee system as alleged in this complaint, including but not limited so synovitis with aseptic loosening, mechanical loosening, pain and lack of mobility.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
B4: corrected.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The device, is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21232434
Report Number1038671-2025-00397
Device Sequence Number11833918
Product Code JWH
UDI-Device Identifier10885862054173
UDI-Public10885862054173
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2017
Device Model NumberCC TIBIAL INSERT SZ 2, 11MM
Device Catalogue Number208-22-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/11/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer02/03/2025
05/16/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/03/2025
05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale